# SDR DL72S982015

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TPA LETTER CHECK D-1, SUPPORT ANGLE CRACKED AT LWR FWD SIDE OF NR 8 SPOILER ACTUATOR SUPPORT FITTING.  INSTALLED DOUBLER PER M/M 57-20-22.
